# SDR C2XA01IA022

- Difficulty date: January 11, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311463
- Condition: Vibration
- Location: Left
- Part time: 1,400 hours, 951 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: D

## Discrepancy

IAH - FLT 4203, CREW REPROTED THAT DURING TAXI THE NR 1 ENGINE EMMITTED A HUMMING SOUND AND VIBRATION AT LOW TO MEDIUM POWER SETTINGS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENIGNE IAW ROLLS ROYCE MAINTENANCE MANUAL 71-00-00.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
